# SDR BJNA20160114001

- Difficulty date: January 14, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N353AS
- Make and model: Boeing 737-400
- Aircraft serial: 25313
- Engine: Cfmint CFM563C1
- Engine time: 47,837 hours, 31,067 cycles
- System (JASC): 2420 · AC Generation System
- Part: Csd
- Part number: 735511A
- Part serial: B1041
- Condition: Low Pressure
- Location: Zone 500
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

A MASTER CAUTION WITH AN ELEC ANNUNCIATOR ILLUMINATED ON ROTATION. AS THE ONLY LIGHT THAT WAS ILLUMINATED WAS THE NR 1 CSD WHICH WAS ALREADY IN THE MEL I ELECTED TO WAIT UNTIL WE WERE AT A ALTITUDE A QRH FOR THE ILLUMINATED LIGHT, 2,000 FT.  APPROXIMATELY 5 MINUTES LATER ANOTHER MASTER CAUTION, WITH AN ELEC ANNUNCIATOR ILLUMINATED ON THE FLIGHT DECK. THIS TIME THE NR 2 CSD LOW OIL PRESSURE LIGHT WAS FLICKERING. THE OIL TEMP IN BOTH IN AND RISE WAS OF THE SCALE.  DISCUSSED OUR OPTIONS WITH CAPTAIN AND ELECTED TO USE CAPTAINS DISCRETION NOT TO RUN THE QRH PROCEDURE FOR THE NR 2 CSD BECAUSE A DUAL GENERATOR FAILURE IN BAD WEATHER. WE ALSO DECIDED TO DIVERT AND DECLARE AN EMERGENCY. THE COMPANY WAS NOTIFIED OF OUR DECISION TO DIVERT AND WE LANDED WITH NO FURTHER EVENT.
